| Model Number |
MMT-551NAH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
06/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose level of 505, 469 and 493 mg/dl.The customer did not provide the symptoms regarding high blood glucose.The customer was treated for the high blood glucose with manual injections.The customer declined troubleshooting for high blood glucose level.The insulin pump was not returned for analysis.